| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vicm5_12.6 implantable collamer lens of -7.50 diopter flipped when inserted into the patients eye.Lens was removed.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
B5- upon further review it was determined that this claim is not reportable.The event was not related to the implantable collamer lens.Claim# (b)(4).